# SDR DHL2003801037

- Difficulty date: April 8, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- LT INBOARD STUB WING UPPER SKIN CRACKED 5.000 INCHES AT STA XS 250.000.  REMOVED DAMAGED LT INBOARD STUB WING UPPER SKIN IAW SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 21.  FABRICATED NEW SKIN (7075-T6 AL0.063) IAW SRM 57-7-3 PG 11.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  INSTALLED NEW SKIN WITH NEW FASTENERS IAW SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
